Mar-Apr '04 | briefing | mail | don't say this | flakers' jargon | flaker creativity | articles | other places | archives | send mail | ed dewke | legal stuff | order | search | PsorChat | PsorChat Review | 2001 Ed Dewke

It’s PRP, not P, and Soriatane is Prescribed
from Adam H.

Ed:  I have emailed you in the past and mentioned that my 'Psoriasis' wasn’t as bad as many mention on this site BUT I was in effect covered in small patches and just basically red. Well, I finally reached a point of determination this winter to revisit a derm and my family physician and I would see if we had in fact been doing the right thing. Come to find out, I have Pityriasis Rubra Pilaris.  Never had Psoriasis although I understand that they are kin in the scaly skin world. What a relief until you find that this is a cyclical problem and usually goes into remission — hahaha I've had this for years!

Well the new derm put me on Soriatane. Much to my worry and anxiousness while reading comments from others on your site. I'm roughly a week into the treatment and I can see things happening to my PRP that indicate ...  well ... something is going on. I seem to be peeling from the areas that are affected and I do have some dry lips. I can only pray that the hair loss and the liver issues will stay away. The only negative that I can see now is this feeling of almost a sunburn on the affected areas. Maybe that is the process to get better. I know that you seem to be leaning toward Soriatane and I'm finding out more and more that this a widely prescribed medicine and if you look at the warnings on birth control pills vs. Soriatane they almost seem equal.  My wife takes her birth control daily. One can only hope that the good out-weighs the bad.

I guess for those of us lucky enough to have skin issues, the effects of tomorrow are not nearly as close to heart as the relief of today. None the less, I wish you luck if you chose Soriatane and hopefully it will yield results for this PRP survivor. Seems to have a good track record on this web site and others when looking for PRP.  Good luck,  -Adam H.

*****

Ed’s Response:  Thanks for writing again, Adam.  Yes indeed, we are cousins because of your PRP and our P. 

Thanks for the vote of confidence vis a vis Soriatane.  I’m still waiting for the immune system to bounce back a little more but my derm has now said If I can’t stand it she’ll start me on Soriatane at any time.  (They feel it’s safe because it doesn’t effect the immune system.) 

Given the way things are going, I’ll probably start Soriatane before FlakeHQ’s May update.  I have important things to do this Spring and Summer and need to be a little less monstrous in public.  I’ll have to start Soriatane soon if I expect to see any results by June/July.

Write again, Adam, and keep us apprised of Soriatane’s effect on your PRP.  I’m wishing you well.  -Ed

This Month's Mail | Archives

www.flakehq.com